On geometric invariant theory for infinite-dimensional groups

  • Victor G. Kac
  • Dale H. Peterson
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1271)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bausch J., Automorphismes des algèbres de Kac-Moody affines, C.R. Acad. Sci. Paris (1986).Google Scholar
  2. 2.
    Borel A., Mostow G.D., On semisimple automorphisms of Lie algebras, Ann. Math. (2) 61(1955), 389–405.MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Bourbaki N., Groupes et algèbres de Lie, Ch. 4–5, Hermann, Paris, 1968.MATHGoogle Scholar
  4. 4.
    Bruhat F., Tits J., Groupes réductifs sur un corps local, Publ. Math. IHES, 41(1972), 5–251.MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Kac V.G. Infinite-dimensional Lie algebras, Progress in Math. 44, Birkhauser, Boston, 1983, Second edition: Cambridge University Press, 1985.MATHGoogle Scholar
  6. 6.
    Kac V.G., Constructing groups associated to infinite-dimensioanl Lie algebras, Proceedings of the conference on Infinite-diminsional Lie groups, Berkeley 1984, MSRI Publ. #4, 1985, 167–216.Google Scholar
  7. 7.
    Kac V.G., Peterson D.H., Unitary structure in representations of infinite-dimensional groups and a convexity theorem, Invent. math. 76(1984), 1–14.MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Kac V.G., Peterson D.H. Regular functions on certain infinite-dimensional groups, Arithmetic and Geometry (ed. M. Artin and J. Tate), Progress in Math. 36, Birhauser, Boston, 141–166, 1983.CrossRefGoogle Scholar
  9. 9.
    Kac V.G., Peterson D.H., Defining relations of certain infinite-dimensional groups, Proceedings of the Cartan conference, Lyon 1984, Asterisque, Numero hors serie, 1985, 165–208.Google Scholar
  10. 10.
    Kempf G., Instability in invariant theory, Ann. Math. 108 (1978), 299–316.MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Levstein F, A classification of involutive automorphisms of affine Kac-Moody Lie algebras, Thesis MIT, 1983.Google Scholar
  12. 12.
    Morita J., Conjugacy classes of the subalgebras X in the affine Lie algebra X(1), preprint, 1986.Google Scholar
  13. 13.
    Peterson D.H., Kac V.G., Infinite flag varieties and conjugacy theorems, Proc. Natl. Acad. Sci. USA 80(1983), 1778–1782.MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Slodowy P., An adjoint quotient for certain groups attached to Kac-Moody algebras, Proceedings of the conference on Infinite-dimensional groups, Berkeley 1984, MSRI Publ. #4, 1985, 307–333.Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Victor G. Kac
    • 1
  • Dale H. Peterson
    • 2
  1. 1.Department of MathematicsM.I.T.CambridgeUSA
  2. 2.Department of MathematicsUniversity of British ColumbiaVancouverCanada

Personalised recommendations